MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-FISTULA - HAND PACK-LF

Medline Industries, LP MEDLINE; DBD-FISTULA - HAND PACK-LF
Catalog Number DYNJ0516908L
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse was taking out the 27g needle and it was out of the packaging.The nurse grabbed it and it pierced their skin and began bleeding.
 
Additional Manufacturer Narrative
The account reported the needle was out of packaging, resulting in a needle stick, and no medical intervention, serious injury, or follow up care was reported.No sample or photo was received for the investigation; finished good production records were reviewed with no non-conformances noted, the bill of materials was reviewed, and one each of component #104163 is part of subassembly (s01-02) and is placed inside a poly bag along with several other components.The reported defect could not be confirmed as there were no samples or detailed pictures received, and without a sample it is difficult to determine the true root cause.The supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-FISTULA - HAND PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50945410
Report Number1417592-2026-54072
Device Sequence Number18754852
Product Code OEZ
UDI-Device Identifier10195327563356
UDI-Public10195327563356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0516908L
Device Lot Number24JMD736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown